# SDR 2007UALA03546

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 18,727 hours, 8,253 cycles
- Engine: Iae V2527A5
- Engine time: 18,727 hours, 8,253 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING POWER DECELERATION.  ENGINE NOT SHUTDOWN.  ENG 1 CREW COMMENTS:  FLT LVL 360--49C-.77MACH.    FOUND NR 1 ENG 7TH STAGE BLEED SOLENOID VALVE 7B FAILED.   REPLACED NR 1 ENG 7TH STAGE BLEED SOLENOID VALVE 7B AND PERFORMED CORRESPONDING ENGINE RUNS WITH NORMAL RESULTS.
